Thanks for your query.
To recapitulate: young female- on contraceptive pills - need to urinate but nothing comes out - painful (stinging) and rather frequent urination - Wants to know the reasons:
The reasons can be:
- Urinary tract infection
- Severe cystitis causing inflammation at the trigone, a part of the urinary bladder at the outlet of the bladder as this is very sensitive.
- Bladder stone- irritates the trigone
- Anxiety and stress can add on the symptoms
- Dehydration can add on the symptoms by causing concentrated urine.
Send the Urine sample for culture and sensitivity examination before starting the antibiotic to get a proper report.
tests of blood, ultrasonography help in further diagnosis.
Get started on proper treatment.
plenty of oral fluids.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.